# SDR DLL17960954

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lower Sill
- Part number: 1552177129
- Condition: Corroded
- Location: L2 Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L2 PASSENGER DOOR SURROUND LOWER SILL WAS CORRODED ON ITS INNER AND OUTER CAPS.  ACCOMPLISHED REPAIRS PER DL ERA 273538-14.
